| Catalog Number |
42532007102 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately five years eleven and half months post implantation due to pain and tibial loosening.There is no additional information available.
Additional Manufacturer Narrative
(b)(4)
g2- australia
h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.